# SDR 05FDEA01159

- Difficulty date: April 28, 2005
- Submitted: May 2, 2005
- Operation: Air carrier
- Aircraft: N264FE
- Make and model: Boeing 727233
- Aircraft serial: 21626
- Aircraft time: 48,299 hours, 28,901 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Condition: Corroded
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION C-53-100-01 AT LEFT MAIN WHEEL WELL, BS 919 WL 189 LBL 65 UPPER SURFACE.  WORK TO BE ACCOMPLISHED ON CUSTOMER ID N00428.
